Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 131, NWS Wichita, KS

June 25, 2015Ellsworth County, Rice County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 25, 2015, 8:07 PM CDT for Ellsworth County, Rice County, Kansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 8:07 PM CDT (01:07 UTC)
Expired
Jun 25, 2015, 8:33 PM CDT
In force
26 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ellsworth County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 130 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2479 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WUUS53 KICT 260107
SVRICT
KSC053-159-260145-
/O.NEW.KICT.SV.W.0131.150626T0107Z-150626T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
807 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RICE COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOLYROOD...
  OR 10 MILES NORTHEAST OF CLAFLIN...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KANOPOLIS...HOLYROOD...BUSHTON...GENESEO...LORRAINE AND FREDERICK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3872 9841 3870 9807 3840 9815 3851 9847
TIME...MOT...LOC 0107Z 273DEG 11KT 3860 9837 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
2 follow-up statements
455 
WWUS53 KICT 260121
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
821 PM CDT THU JUN 25 2015

KSC053-159-260145-
/O.CON.KICT.SV.W.0131.000000T0000Z-150626T0145Z/
RICE KS-ELLSWORTH KS-
821 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL RICE AND SOUTHWESTERN ELLSWORTH COUNTIES...

AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LORRAINE...OR
12 MILES SOUTH OF ELLSWORTH...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GENESEO...LORRAINE AND FREDERICK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3866 9834 3870 9807 3840 9815 3857 9838
TIME...MOT...LOC 0121Z 292DEG 13KT 3856 9830 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
830 
WWUS53 KICT 260133
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT THU JUN 25 2015

KSC053-159-260143-
/O.CAN.KICT.SV.W.0131.000000T0000Z-150626T0145Z/
RICE KS-ELLSWORTH KS-
833 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RICE AND
SOUTHWESTERN ELLSWORTH COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS 
AND SMALL HAIL ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3866 9834 3870 9807 3840 9815 3857 9838
TIME...MOT...LOC 0130Z 273DEG 11KT 3856 9825 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:56 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 25, 6:56 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CDT THU JUN 25 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 225 PM CDT THU JUN 25 2015

AS OF EARLY THIS AFTERNOON...A FRONTAL BOUNDARY STRETCHED FROM
NORTHERN MISSOURI...TO CENTRAL AND SOUTHWESTERN KANSAS. A FAIRLY
DECENT SHORTWAVE TROUGH WAS LOCATED OVER THE NORTHERN HIGH PLAINS
PER WATER VAPOR IMAGERY...WITH A WEAKER VORT LOBE OVER EASTERN
COLORADO. IF VERY WARM MID-LEVEL TEMPS/CAPPING CAN BE OVERCOME...
INITIAL SURFACE BASED STORMS COULD DEVELOP ALONG THE FRONTAL
BOUNDARY TOWARD EARLY THIS EVENING...POSSIBLY AIDED BY THE COLORADO
VORT MAX...AND A COMBINATION OF HEATING/FRONTAL CONVERGENCE. OTHER
SURFACE-BASED STRONG-SEVERE STORMS WILL CONTINUE TO DEVELOP OVER
THE NORTHERN/CENTRAL HIGH PLAINS THIS AFTERNOON/EVENING AND WILL
MOVE SOUTHEASTWARD...AS THE MAIN SHORTWAVE TROUGH TRAVERSES
SOUTHEASTWARD ACROSS THE NORTHERN/CENTRAL PLAINS. ALTHOUGH THE
STRONGEST UPPER SUPPORT IS PROGGED JUST NORTHEAST OF CENTRAL
KANSAS TONIGHT...ANTICIPATING A CLUSTER OR TWO OF STORMS TO
TRAVERSE SOUTHEASTWARD ACROSS THE FORECAST AREA IN THE NORTHWEST
FLOW ALOFT. ALTHOUGH DEEP LAYER SHEAR IS ON THE WEAK-MARGINAL
SIDE (20-30 KTS) AND BETTER JUST TO THE NORTH/NORTHWEST...A STRONG
MLCAPE AXIS OF 2500-3500 J/KG WILL BE IN PLACE THIS EVENING IN
CENTRAL KS...WITH STEEP LOW-LEVEL LAPSE RATES AND LARGE DEWPOINT
DEPRESSIONS INTO THE OVERNIGHT HOURS. THEREFORE...A FEW STRONG-
SEVERE STORMS ARE POSSIBLE MAINLY IN CENTRAL KS...WITH WIND GUSTS
BEING THE PRIMARY THREAT...AND PERHAPS HAIL UP TO HALF DOLLAR
SIZE.

THE FRONT SHOULD PUSH INTO SOUTH CENTRAL KS BY LATE TONIGHT...AND
WILL CONTINUE MOVING THROUGH SOUTH CENTRAL/SOUTHEAST KS DURING THE
DAY FRIDAY. LINGERING SHOWERS/THUNDERSTORMS CAN BE EXPECTED IN THE
SOUTHEAST FRIDAY...WITH A FEW STRONG STORMS POSSIBLE IN THE FAR
SOUTHEAST DURING THE AFTERNOON/EARLY EVE. COOLER AND DRIER AIR WILL
PUSH IN BEHIND THE COLD FRONT FRIDAY INTO SATURDAY.

A SHORTWAVE WILL DROP INTO THE UPPER MIDWEST SUNDAY-SUNDAY
NIGHT...WITH AN ATTENDANT SURFACE TROUGH PASSING SOUTHWARD THROUGH
EASTERN KS. MOISTURE/INSTABILITY WILL BE VERY MARGINAL AND THERE
WILL BE A VERY SLIGHT CHANCE OF SHOWERS/ISOLATED THUNDER IN
SOUTHEAST KS FOR SUNDAY NIGHT. SOUTHWESTERLY FLOW SUNDAY WILL
ALLOW TEMPERATURES TO RECOVER BACK TO SEASONAL HIGHS IN THE UPPER
80S/LOWER 90S.

JMC

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 225 PM CDT THU JUN 25 2015

MEDIUM RANGE MODELS MAINTAIN A NORTHWESTERLY FLOW ALOFT PATTERN
ACROSS THE CENTRAL PLAINS DURING THE PERIOD...WITH TEMPERATURES NEAR
TO SLIGHTLY ABOVE SEASONAL AVERAGES. THE GFS AND ECMWF SHOW A
SIGNIFICANT SHORTWAVE DROPPING THROUGH THE NORTHERN
PLAINS/MIDWEST REGION AROUND MIDWEEK...WITH AN ATTENDANT FRONTAL
BOUNDARY PUSHING THROUGH KANSAS. THIS WILL PROVIDE A CHANCE OF
THUNDERSTORMS AS BETTER GULF MOISTURE RETURNS AHEAD OF THE FRONT.

JMC

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 655 PM CDT THU JUN 25 2015

AT TAF ISSUANCE A COLD FRONT WAS DRAPED FROM CNTRL MO...THRU CNTRL
KS...TO EXTREME SE CO. AS EXPECTED SCT STG-SVR TSRA ERUPTED ALONG
THE FRONT WITH THE CLOSEST TSRA STRADDLING THE RUSSELL/BARTON
COUNTY LINE. WITH THE COLD FRONT VENTURING SLOWLY SE TOWARD...THEN
ACRS...SC & SE KS LATE TNGT & EARLY FRI MRNG THE AXIS OF STG TSRA
WOULD LIKEWISE SHIFT SE DURING THESE PERIODS. CIGS & VSBYS ARE
SURE TO DETERIORATE IN TSRA WITH CIGS PERHAPS AS LOW AS 800-1000FT
& 2-3SM VSBYS. AFTER FRONTAL PASSAGE ONLY SLGT IMPROVEMENT SHOULD
OCCUR WITH CIGS LIFTING TO ~1500-2000FT 15Z-18Z ALTHO VSBYS ACRS
CNTRL KS WOULD IMPROVE CONSIDERABLY AS NLY WINDS GRADUALLY INCRG
TO 10-15KTS ADVECT DRIER LWR-DECK AIR INTO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  85  63  85 /  40  40  10   0
HUTCHINSON      71  83  63  85 /  60  40   0   0
NEWTON          71  83  62  85 /  50  40  10   0
ELDORADO        73  84  62  84 /  50  40  10  10
WINFIELD-KWLD   73  86  63  86 /  40  40  10   0
RUSSELL         67  83  61  86 /  60  20   0  10
GREAT BEND      69  83  61  86 /  60  30   0   0
SALINA          70  82  63  85 /  60  30   0  10
MCPHERSON       70  83  62  85 /  60  40   0   0
COFFEYVILLE     74  85  64  84 /  50  60  20  10
CHANUTE         73  83  62  83 /  50  60  10  10
IOLA            72  83  62  82 /  50  60  10  10
PARSONS-KPPF    73  84  63  83 /  50  60  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 25, 3:29 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
329 PM CDT THU JUN 25 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-262030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
329 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

HEAT INDICES WILL BE AROUND 100 DEGREES UNTIL EARLY THIS EVENING.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
CENTRAL KANSAS THIS EVENING. DAMAGING WINDS AROUND 60 MPH AND
HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL LINGER INTO FRIDAY MORNING ACROSS THE AREA. A
FEW STRONG STORMS MAY REDEVELOP ACROSS FAR SOUTHEAST KANSAS FRIDAY
AFTERNOON. GUSTY WINDS WILL BE THE MAIN THREAT.

THUNDERSTORMS COULD AFFECT THE AREA AGAIN FOR TUESDAY NIGHT AND
WEDNESDAY. STRONG STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL KANSAS FOR
THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jun 25, 5:37 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
537 PM CDT THU JUN 25 2015

KSZ033-048-049-252315-
SALINE KS-ELLSWORTH KS-LINCOLN KS-
537 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF BROOKVILLE...OR 10
  MILES NORTHEAST OF KANOPOLIS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BROOKVILLE AND GLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3896 9793 3896 9779 3881 9765 3867 9800
      3881 9814 3897 9793
TIME...MOT...LOC 2236Z 233DEG 16KT 3879 9800

MCGUIRE
Special weather statement, Jun 25, 6:17 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
617 PM CDT THU JUN 25 2015

KSZ032-047-252345-
RUSSELL KS-BARTON KS-
617 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 614 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  NEAR MILBERGER...OR 12 MILES NORTH OF HOISINGTON...MOVING EAST AT
  20 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SUSANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3874 9890 3884 9851 3857 9850 3864 9890
TIME...MOT...LOC 2314Z 268DEG 17KT 3870 9881

MCGUIRE
Local storm report, Jun 25, 7:05 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
705 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             5 S ALBERT              38.38N 99.01W
06/25/2015  E0.88 INCH       BARTON             KS   PUBLIC

            INDIVIDUAL REPORTS VIA TWITTER OF MARBLE TO NICKEL SIZED
            HAIL WHICH IS STARTING TO ACCUMULATE.

&&

VJP
Local storm report, Jun 25, 7:27 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
727 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND GST     7 NW GREAT BEND         38.43N 98.90W
06/25/2015  E70.00 MPH       BARTON             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS 60 TO 70 MPH WINDS WITH TREE
            LIMBS BREAKING IN HEIZER.

&&

VJP
Local storm report, Jun 25, 7:35 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND DMG     HOISINGTON              38.52N 98.78W
06/25/2015                   BARTON             KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS TREE LIMBS AND SEVERAL SCATTERED
            TRAMPOLINES. SPOTTER ALSO REPORTED DIME SIZED HAIL.

&&

VJP
Local storm report, Jun 25, 7:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             5 N HOISINGTON          38.59N 98.78W
06/25/2015  E2.50 INCH       BARTON             KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS GOLF BALL TO TENNIS BALL SIZED
            HAIL. TIME IS ESTIMATED FROM RADAR.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:31 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice41 min
Jun 25, 8:20 PM CDTSevere Thunderstorm WarningICTBarton18 min
Jun 25, 10:16 PM CDTSpecial Weather StatementICTReno29 min
Jun 25, 10:24 PM CDTSpecial Weather StatementICTLincoln36 min
Jun 25, 10:48 PM CDTSpecial Weather StatementICTKingman27 min
Jun 25, 11:09 PM CDTSevere Thunderstorm WarningICTBarton36 min
Jun 25, 11:14 PM CDTSpecial Weather StatementICTKingman31 min
Jun 26, 12:58 AM CDTSpecial Weather StatementICTHarper47 min
Jun 26, 3:45 AM CDTSpecial Weather StatementICTSedgwick30 min
Jun 26, 4:16 AM CDTSpecial Weather StatementICTSedgwick44 min
Jun 26, 4:42 AM CDTSpecial Weather StatementICTSumner33 min
Jun 26, 5:30 AM CDTSpecial Weather StatementICTCowley45 min
Jun 26, 5:54 AM CDTSpecial Weather StatementICTCowley36 min
Jun 26, 6:09 AM CDTSpecial Weather StatementICTMontgomery36 min
Jun 26, 6:29 AM CDTSpecial Weather StatementICTSumner31 min
Jun 26, 6:55 AM CDTSpecial Weather StatementICTNeosho35 min
Jun 26, 6:59 AM CDTSpecial Weather StatementICTButler31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.